Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Menopausal, pelvic pain, difficulty walking, pain on sitting, standing. Causes?

I am 60 years old, post menopausal . For the last 6 months I have monthly pelvic pain that lasts 4-5 days and so severe that I have a hard time walking because the pain in my pelvis is worse with each step Itake. Its better when lying down and very painful when I sit and go to stand up. What is causing this pelvic pain
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be the arthritis of the hip joint, or sacroiliac joint. You may need to have a M.R.I. for diagnosis and treatment. So i advise you to consult a orthopedic surgeon for diagnosis and treatment.
Avoid taking potato, other tubers, tomato, egg, chicken and sea foods.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor